Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Table errata: ``On the converse of Fermat's theorem. II'' (Amer. Math. Monthly 56 (1949), 300-309)

Author: D. H. Lehmer
Journal: Math. Comp. 25 (1971), 943-944
MSC: Primary 65A05; Secondary 10A25
MathSciNet review: 0400630
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10A25

Retrieve articles in all journals with MSC: 65A05, 10A25

Additional Information

PII: S 0025-5718(1971)0400630-7
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia